# SDR CA150923011

- Difficulty date: August 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 66,348 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: 681L272G12
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT INBD T/R NR 1 ENGINE, TRANSLATING COWL FOUND ASKEW ON WALKAROUND AND DIFFICULTY CLOSING THRUST REVERSER.  THE UPPER ACTUATOR ROD END WAS FOUND DISLOGED FROM THE CLEVIS FITTING.   LT ENGINE R/N POSITION T/R REPLACED IAW AMM 78-31-04, P 401.
